# SDR ASAA201904292167

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,066 hours, 7,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY FAILURE OF RIGHT FMC WITH VTK ON FO NAV DISPLAY. RESET ITSELF WITHIN ONE MINUTE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61-00-810-836. OPS NML.
